# SDR SWIA201126357

- Difficulty date: May 23, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 24,873 hours, 33,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT AT ROW 11 IS MISSING.  (FLT 6909)  REPLACED FLOOR EMERGENCY LIGHT AT ROW 11.
